# SDR COMA9660137

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Over Serviced
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, H

## Discrepancy

LARGE AMOUNTS OF SMOKE COMING FROM APU.  FOUND APU OIL SYSTEM TO BE OVER SERVICED.  SERVICED APU OIL SYSTEM TO PROPER LEVEL AND ACFT RETURNED TO SERVICE.
